Harmonic curvatures of the strip in Minkowski space

Küçük Resim Yok

Tarih

2018

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

World Scientific Publ Co Pte Ltd

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Özet

This study aimed to give definitions and relations between strip theory and harmonic curvatures of the strip in Minkowski space. Previously, the same was done in Euclidean Space (see [F. Ertem Kaya, Y. Yayli and H. H. Hacisalihoglu, A characterization of cylindrical helix strip, Commun. Fac. Sci. Univ. Ank. Ser. A1 59(2) (2010) 37-51]). The present paper gives for the first time a generic characterization of the harmonic curvatures of the strip, helix strip and inclined strip in Minkowski space.

Açıklama

Anahtar Kelimeler

Helix, strip, helix strip, inclined strip, harmonic curvatures, Minkowski space

Kaynak

Asian-European Journal of Mathematics

WoS Q Değeri

N/A

Scopus Q Değeri

Q3

Cilt

11

Sayı

4

Künye